# SDR ASAA2020033032567

- Difficulty date: March 28, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 29,297 hours, 9,470 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 11519205072
- Condition: Failed
- Location: Cockpit
- Part time: 29,301 hours, 9,471 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P92 REQUIRES REMOVAL TO ACCESS RELAYS R427 AND R390. GROUNDED - YES. REMOVED AND REINSTALLED P92 PANEL PER B737-900 AMM 24-21-21-000-801/ 24-21-21-400-801. ALL INSTALLATION TESTS PASSED EXCEPT FOR OPERATIONAL TEST FOR THE DC GENERATION SYSTEM REF AMM TASK 24-31-00-700-801. PORTION FOR TR1 TEAST IS NOT PASSING. GAINED ACCESS TO FWD CARGO BAY FWD L/H & R/H PNLS. ACCOMP. G.V.I. OF CONNECTIONS OF P91 & P92 NO DEFECTS NOTED. REPLACED STBY PWR CONT. UNIT WITH SERVICEABLE ONE. ACCOMP. INST. TEST, TEST PASS, ALSO ACCOMP TEST FOR TR1 OPS TEST OF THE DC SYSTEM NOW PASSES TEST. CLOSED ALL PNLS IN FWD CARGO BAY REF. M/M 24-31-00-700-801 & M/M 24-34-11-400-801.
